# SDR ABXA9900695

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 9919398
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING CRACKED AT LEFT WING SLAT DRIVE.  REPLACED FITTING IAW ABX REA D957-33196.
